# SDR C2XA01IA220

- Difficulty date: April 19, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N16718
- Make and model: Emb EMB-120ER
- Aircraft serial: 120136
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 12019737003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION, THE BELLY SKIN WAS FOUND TO BE CRACKED AROUND THE VHF 2 ANTENNA.  MAINTENANCE CUT OUT THE DAMAGED SECTION OF SKIN AND PERFORMED A DOUBLER REPAIR IN ACCORDANCE WITH EMBRAER FAX GST-1268-01 AND EMB-120 SRM 53-20-01, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
